# SDR DL72L000903

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE FUSELAGE SKIN BETWEEN FS 700 AND 720 BETWEEN STRINGERS 28L AND 28R.  ERA 334399-14AD AUTHORIZES THE CORROSION TO BE REMOVED AND REPAIRED PER SRM 53-30-3, FIGURE 1 AT HMV.
